# SDR C2XA09IA303

- Difficulty date: December 2, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145EP
- Aircraft serial: 145004
- Aircraft time: 24,866 hours, 23,522 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 506
- Condition: Defective
- Location: Nlg Door
- Part time: 13,471 hours, 14,381 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW DISCOVERED A PIECE OF THE LEFT NOSE LANDING GEAR TO HAVE A PIECE MISSING.  THE AIRCRAFT WAS INSPECTED AND FERRIED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  IAH MAINTENANCE INSPECTED THE AIRCRAFT, DETERMINED THAT THE NOSE GEAR DOOR WAS CLOSING BEFORE THE NLG WAS RETRACTED, AND REMOVED AND REPLACED THE NOSE LANDING GEAR SOLENOID VALVE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
